MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® URETHRAL CATHETER ROBINSON MODEL; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® URETHRAL CATHETER ROBINSON MODEL; INTERMITTENT CATHETER
Catalog Number 056108
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that lot#nghy0765 was supposed to be 8fr intermittent catheter but when compared to other 8fr with different lot #¿s these were bigger than an 8fr.
 
Event or Problem Description
It was reported that lot#nghy0765 was supposed to be 8fr intermittent catheter but when compared to other 8fr with different lot#¿s these were bigger than an 8fr.Per follow up via email response on 21may2024, it was reported that the defect was noticed before use and no patient harm was reported.
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual: received 17 unopened urethral catheters in original closed packaging.All samples were measured using french gauge and 15 units were found to be 8fr and 2 units were found to be 9fr.Therefore, the product is within specifications which states all product french size specification: plus or minus one french size.Therefore, the reported event is unconfirmed as the product meets specifications.No root cause could be found because the reported event was unconfirmed.A dhr review is not required as the reported event is unconfirmed.A labelling review is not required as the reported event is unconfirmed.Correction: b,d,g,f,h udi format updated with available product information per gudid as requested.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® URETHRAL CATHETER ROBINSON MODEL
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19200518
Report Number1018233-2024-02343
Device Sequence Number15480360
Product Code KOD
UDI-Device Identifier00801741033490
UDI-Public(01)00801741033490(11)231129(17)280331(10)NGHY0765
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number056108
Device Lot NumberNGHY0765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown